# SDR A6WA201240629

- Difficulty date: June 5, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 31,971 hours, 28,749 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 CLIP AT LBL27 CRACKED.  R & R CRACKED CLIP AT FS 484.00 IAW SRM 53-41-43, REO 601R-53-41-059.
